On the instability of Herman rings.

Ricardo Mané

Inventiones mathematicae (1985)

  • Volume: 81, page 459-472
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Mané, Ricardo. "On the instability of Herman rings.." Inventiones mathematicae 81 (1985): 459-472. <http://eudml.org/doc/143268>.

author = {Mané, Ricardo},
journal = {Inventiones mathematicae},
keywords = {rational map; Herman ring},
pages = {459-472},
title = {On the instability of Herman rings.},
url = {http://eudml.org/doc/143268},
volume = {81},
year = {1985},

AU - Mané, Ricardo
TI - On the instability of Herman rings.
JO - Inventiones mathematicae
PY - 1985
VL - 81
SP - 459
EP - 472
KW - rational map; Herman ring
UR - http://eudml.org/doc/143268
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.